# SDR UIEA2016061700429

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 94,528 hours, 16,727 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: A3925A3929
- Condition: Blown
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND NR 12 TIRE BLOWN.  REPLACED 12 AND 13 TIRE, REF LP 788690.  ALSO ACCOMPLISHED CHAPTER 5 INSPECTION IAW 05-51-025 IAW LP 788691/2, DEACTIVATED NR 12 BRAKE AND NR 12 ANTI-SKID.
